# SDR SWIA202265568

- Difficulty date: April 25, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 18,558 hours, 10,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GEAR BAY SHOWS SIGNS OF A FRAME 52 CRACK.   (FILED CLOSED)     REPAIRED THE CRACK ON FRAME 52 IN THE LH WHEEL WELL AREA IN REFERENCE TO SRM 53-22-04/REPAIR 04P
